# SDR AALA970818

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - FLT 687 - EN ROUTE BWI/DFW, DURING CRUISE, ELECTRICAL ODOR NOTED IN CABIN.  ACCOMPLISHED ABNORMAL PROCEDURES AND ODOR DISSAPATED WHEN GASPER RECIRCULATION FAN C/B WAS PULLED.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED GASPER RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ODOR NOTED.  (M)
